# SDR AWXA200600518

- Difficulty date: February 10, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 93,648 hours, 29,237 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380083
- Part serial: CA0106
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C10 CHECK DISCOVERED THE LT OUTBOARD TRAILING EDGE FLAP HAD HAIRLINE CRACKS IN THE END POTTING COMPOUND.  MAINTENANCE CLEANED AREA ON THE LT OUTBOARD TRAILING EDGE FLAP IAW AWA ER NR 19-2750-06075-RC1.  FILLED INBOARD AND OUTBOARD EDGES ON THE LT OUTBOARD TRAILING EDGE FLAP WITH SEALANT BMS 5-95 B1/2 IAW AWA ER NR 19-2750-06075-RC1.
